# SDR SWAA2025090904478

- Difficulty date: August 14, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 57,218 hours, 33,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ON FLOOR SUPPORT BS 312 - 328, LBL45, WL208.1.  REMOVED, LOCATED, DRILLED, AND INSTALLED THE FLOOR SUPPORT IAW SRM 51-40-02, SRM 51-40-05, AND DWG 141A5400, REV-.
